VOL. 43 · NO. 2 | December 2010
H.-Q. Liu
Funct. Approx. Comment. Math. 43 (2), 105-107, (December 2010) DOI: 10.7169/facm/1291903391 Open Access
KEYWORDS: cubefull numbers,, exponential sums, 11L05
Yoshihiro Sawano, Sadek Gala
Funct. Approx. Comment. Math. 43 (2), 109-116, (December 2010) DOI: 10.7169/facm/1291903392 Open Access
KEYWORDS: pointwise multiplier, wavelet decomposition, 42B35, 41A17
Andreas Lasarow
Funct. Approx. Comment. Math. 43 (2), 117-128, (December 2010) DOI: 10.7169/facm/1291903393 Open Access
KEYWORDS: trigonometric matrix moment problem, maximal weight, unique solution, 30E05, 47A57, 47A56
Paweł Domański, Michael Langenbruch
Funct. Approx. Comment. Math. 43 (2), 129-159, (December 2010) DOI: 10.7169/facm/1291903394 Open Access
KEYWORDS: abstract Cauchy problem, Laplace hyperfunctions, Laplace distributions,, Laplace transform,, Laplace inversion formula, exponential growth., 44A10, 46F15, 32A45, 47B37
Sikui Wang, Lan Zhang
Funct. Approx. Comment. Math. 43 (2), 161-170, (December 2010) DOI: 10.7169/facm/1291903395 Open Access
KEYWORDS: Continued fraction, recurrence set, Formal Laurent series, Hausdorff dimension, 11K55, 28A80, 58F03
Henning Kempka
Funct. Approx. Comment. Math. 43 (2), 171-208, (December 2010) DOI: 10.7169/facm/1291903396 Open Access
KEYWORDS: 2-microlocal spaces, wavelet decomposition, Besov spaces, Triebel-Lizorkin spaces, variable smoothness, variable integrability, 42B35, 42B25, 46E30
Musa Demirci, İsmail Naci Cangül, Gökhan Soydan, Nikos Tzanakis
Funct. Approx. Comment. Math. 43 (2), 209-225, (December 2010) DOI: 10.7169/facm/1291903397 Open Access
KEYWORDS: exponential Diophantine equation, $S$-Integral points of an elliptic curve, Thue-Mahler equation, Lucas sequence, Linear form in logarithms of algebraic numbers, 11D61, 11D25, 11D41, 11D59, 11J86
D.R. Heath-Brown
Funct. Approx. Comment. Math. 43 (2), 227, (December 2010) DOI: 10.7169/facm/1291903398 Open Access
KEYWORDS: 11J70, 11K60
No abstract available
Back to Top